MathSciNet Relay Station
MathSciNet bibliographic data
MR1231205 16W30 (57M25)
Kauffman, Louis H.; Radford, David E. A necessary and sufficient condition for a finite-dimensional Drinfelʹd double to be a ribbon Hopf algebra. J. Algebra 159 (1993), no. 1, 98–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement